On graded Betti numbers and geometrical properties of projective varieties

Uwe Nagel, Yves Pitteloud

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


In this paper we study graded Betti numbers of projective varieties. Using a spectral sequence argument, we establish an algebraic version of a duality Theorem proved first by Mark Green. Our approach doesn't require any smoothness or characteristic 0 assumption. We then study the graded Betti numbers of finite subschemes of a rational normal curve and apply these results to generalize another theorem of Mark Green, the K p.1 theorem, to some non-reduced schemes. Our result applies for instance in the case of ribbons.

Original languageEnglish
Pages (from-to)291-314
Number of pages24
JournalManuscripta Mathematica
Issue number1
StatePublished - Dec 1994

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On graded Betti numbers and geometrical properties of projective varieties'. Together they form a unique fingerprint.

Cite this